# SDR SCNA20201007061

- Difficulty date: September 2, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARKS ON FLOOR BEAM BS 294.5, LBL 11 TO RBL 41.  BLENDED ON UPPER SURFACE OF FLOOR BEAM 294.5 AT RBL 24.5 AREA 1.75" L X .7" W X .015" D.  FOUND TO BE OUT OF LIMITS, IAW SRM 53-10-51-1A-1 DET C.  ALL OTHER BLEND AREAS .012" OR LESS WITHIN LIMITS, IAW SRM 53-10-51-1A-1 DET C.  REPAIRED OUT OF LIMIT AREA, IAW SRM 53-10-51-2R-14 WITH 7075T6#0.  .100" LOT# 5065468-1. 57828U.
